# SDR DALA2019070904131

- Difficulty date: July 4, 2019
- Submitted: July 9, 2019
- Operation: Air carrier
- Aircraft: N584NW
- Make and model: Boeing 757351
- Aircraft serial: 32984
- Aircraft time: 60,342 hours, 19,615 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5804 E-LIGHT LENS MISSING AT RT LAV (MID). CORRECTIVE ACTION: REPLACED E-LIGHT LENS AT RT LAV (MID) PER AMM 33-51. (5963387)
